# SDR AALA202407290321

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 74,295 hours, 28,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2221
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 48,042 hours, 17,818 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY OVERHEAD LIGHTS FLASHING ON AND OFF DURING TAXI OUT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
